# SDR CKSA97537

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 651910417
- Condition: Cracked
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND FS 1343 AT S11L INTERIOR VERTICAL STAB ATTACH ANGLE CRACKED.  REMOVED CRACKED ATTACH ANGLE.  INSTALLED NEW ATTACH ANGLE IAW B727 SRM 51-10-1 AND 51-30-2.  CORROSION TASK CARD NUMBER C55-395-11 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 002001.
